Follow Us
https://www.thebody.com/author/keith-henry

Latest by Keith Henry, M.D.

Q&A: Ask the Experts

Epzicom Truvada

Ive been on medication for 10 years and undetectable for the whole time. I changed about a year ago from Epzicom (with Viramun) to Truvada with Viramun. Im happier with the new regime but I still have about 6 weeks worth of Epzicom medication. Can I ...

Q&A: Ask the Experts

Overdose of atripla

What would happen if i overdose of atripla? I took it about 12am but after that i went to sleep but i around 12.34am, i woke up (ate again the meds).. I totally forgot i had took it at 12am What should i do? Should i go to the doctor?

Q&A: Ask the Experts

Body Temp Changes

Since starting meds, I've been getting body temp readings that are different than anything I had before. At the doc, my temp was 96.7. I thought that was odd and began checking it at home with two thermometers. I regularly get that reading, but it w...

Q&A: Ask the Experts

can one go back to a first-line after starting 2nd??

I am a professional nurse working in ARV clinic in SA. I recently did my dispensing course and had to submit a difficult case. t was a 24 yr old lady, defaulted treatment previously, now back as was pregnant. CD4 - 3, twin pregnancy, clinically stage...

Q&A: Ask the Experts

Stopped Arv treatment

Good day. I started taking ARV tablets in 2012 and I stopped in April this year. Since I stopped, I have lost a lot of weight and now I decided to start taking them again. Could this be a reason why my viral load is now high? Also my ESR rate is 80....

Q&A: Ask the Experts

Hiv and Numbness

am taking medication for HIV and Aids and I feel numbness on my feel, toes and at the edge if my fingers, what can I do to take rid of these please help me?

Q&A: Ask the Experts

Trimeq side effect.

I noticed that my skin turning dark after several months of on Trimeq. I know AZT and FTC has been associated with darkening of the skin but Trimeq also?

Q&A: Ask the Experts

Shortness of Breath

Dear Dr Henry, Ever since I was diagnosed with HIV (2015) and started on ART(currently on Truvada/Isentress), I feel tired most of the time. I am not anemic and my tyhroid hormones and testosterone levels are normal. I exercise regularly but I get ti...

Q&A: Ask the Experts

Buttock weight loss

This year has been a real roller coaster for me. Back in March I had a spine operation which involved the insertion of a metal cage as part of treatment for extreme back and leg pain. In addition to this I've had significant weight loss ( around a st...

Q&A: Ask the Experts

odimune

I jst started my treatment on odimune and my body is itchy why